# SDR AALA202202257566

- Difficulty date: February 22, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737*
- Aircraft serial: 30098
- Aircraft time: 58,639 hours, 24,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT HANGING LOOSE AT SEAT 27C. REPLACED LIGHT HOUSING WITH NEW IAW AMM 35-51-11, OPS CHECK GOOD.
